Advanced Search
MyIDEAS: Login

A note on Sargan densities

Contents:

Author Info

  • Hadri, Kaddour

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VC0-3VWPP00-F/2/5dbe5d905b8b5dd0932125e45f8a1c13
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Econometrics.

Volume (Year): 71 (1996)
Issue (Month): 1-2 ()
Pages: 285-290

as in new window
Handle: RePEc:eee:econom:v:71:y:1996:i:1-2:p:285-290

Contact details of provider:
Web page: http://www.elsevier.com/locate/jeconom

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Missiakoulis, Spyros, 1983. "Sargan densities which one?," Journal of Econometrics, Elsevier, vol. 23(2), pages 223-233, October.
  2. Goldfeld, Stephen M. & Quandt, Richard E., 1981. "Econometric modelling with non-normal disturbances," Journal of Econometrics, Elsevier, vol. 17(2), pages 141-155, November.
  3. Tse, Y. K., 1987. "A note on Sargan densities," Journal of Econometrics, Elsevier, vol. 34(3), pages 349-354, March.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Tomasz Kozubowski & Saralees Nadarajah, 2010. "Multitude of Laplace distributions," Statistical Papers, Springer, vol. 51(1), pages 127-148, January.
  2. Saralees Nadarajah, 2009. "Laplace random variables with application to price indices," AStA Advances in Statistical Analysis, Springer, vol. 93(3), pages 345-369, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:71:y:1996:i:1-2:p:285-290. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.